Some Oscillation Theorems For Second Order Nonlinear And Nonhomogeneous Differential Equations With Alternating Coefficients

Mastora Saad (1) , N Kumaresan (2) , Kuru Ratnavelu
(1) Department of Mathematics, Faculty of Education ,Sirte University, Sirte, Libya,
(2) Institute of Mathematical Sciences, University Malaya ,Kuala Lumpur, Malaysia, Malaysia

Abstract

Some oscillation criteria for solutions of a general ordinary differential of second order of the form


(r(t)'x(t))'+q(t)(g(x(t)),r(t)'x(t))=H(t,x(t))


with alternating coefficients are given. Our results improve and extend some existing results in the literature. Some illustrative examples are given with its numerical solutions, which are computed using Runge Kutta method of fourth order.

Full text article

Generated from XML file

References

[1]-X. Beqiri and E. Koci, New Oscillation and Non-oscillation Criteria For Second Order Nonlinear Differential Equations, Int. J. of Pur. and Appl. Math. 93(2)(2014), 155-163.

[2]-I. Bihari, An oscillation theorem concerning the half linear differential equation of the second order, Magyar Tud. Akad. Mat. Kutato Int.Kozl. 8 (1963), p. 275-280.

[3]-W. J. Coles, An oscillation criterion for the second order differential equations, Proc. Amer. Math. Soc. 19(1968), 755-759.

[4]-Fang Lu and Fanwei Meng, Oscillation theorems for superlinear second-order damped differential equations, Applied Mathematics and Computation 189 (2007) 796-804.

[5]-W. B. Fite, Concerning the zeros of the solutions of certain differential equations, Trans. Amer. Math. Soc.19 (1918), p. 341-352.

[6]-S. R. Grace, Oscillation theorems for nonlinear differential equations of second order, J. Math. Anal. Appl. 171 (1992) 220-241.

[7]-I. V. Kamenev, Integral criterion for oscillation of linear differential equations of second order, Math. Zametki 23 (1978), p. 249-251

[8] A. G. Kartsatos, On oscillations of nonlinear equations of second order, J. Math. Anal. Appl. 24 (1968), p. 665-668.

[9]-Mokhatar Kirane and Yuri V. Rogovchenko, On oscillation of nonlinear second order differential equation with damping term, Applied Mathematics and Computation 117 (2001), p. 177-192.

[10]-Ch. G. Philos, oscillation of second order linear ordinary differential equations with alternating Coefficients, Bull Astral. Math. Soc. 27 (1983), p. 307-313.

[11]-Ch. G. Philos, Oscillation theorems for linear differential equations of second order, Sond. Arch. Math. 53(1989), p.482-492

[12]-M. J. Saad, N. Kumaresan and Kuru Ratnavelu, Oscillation of Second Order Nonlinear Ordinary Differential Equation with Alternating Coefficients, Commu. in Comp. and Info. Sci. 283(2012), p. 367-373.[13]-M. J. Saad, N. Kumaresan and Kuru Ratnavelu, Oscillation Criterion for Second Order Nonlinear Equations With Alternating Coefficients, Amer. Published in Inst. of Phys. (2013).

[14]-A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), p. 115-117.

[15]-J. Yan, Oscillation theorems for second order linear differential equations with damping, Proc. Amer. Math. Soc. 98 (1986), p. 276-282

Authors

Mastora Saad
N Kumaresan
Kuru Ratnavelu
Saad, M., Kumaresan, N. ., & Ratnavelu, K. . (2019). Some Oscillation Theorems For Second Order Nonlinear And Nonhomogeneous Differential Equations With Alternating Coefficients. Journal of Pure & Applied Sciences , 18(1), 65-73. https://doi.org/10.51984/jopas.v18i1.204

Article Details

How to Cite

Saad, M., Kumaresan, N. ., & Ratnavelu, K. . (2019). Some Oscillation Theorems For Second Order Nonlinear And Nonhomogeneous Differential Equations With Alternating Coefficients. Journal of Pure & Applied Sciences , 18(1), 65-73. https://doi.org/10.51984/jopas.v18i1.204

Similar Articles

You may also start an advanced similarity search for this article.

No Related Submission Found